# SDR SWIA201744000

- Difficulty date: November 13, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 27,569 hours, 25,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT APPROX FS 735 TO FS 755 BETWEEN STR 24L, 25L AND BETWEEN STR 24R, 25R.  (C-CHECK) RO: 11/18/2017 REPAIRED DENT ON LT FUSELAGE IAW REO.
